Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hair fall even after taking medicine, hair colour changing to grey. Suggestion?

why i m getting more hairfall at this age? evn after taking doctor mediactions and my own hairfall treatment i didnt get any satisfactory results. can we really stop it and regrowth the lost hair? My hair completely at the last phase of 1/4th volume. As I hav curly hair it wont seems mch thinner bt i m worried as a girl . half of the hair became grey n all the new commings also in grey. How to stop it? Plz suggest something. Thank you!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi...dear leena..,
Thanks for choosing HCM..,
greying of hairs are depend on the pigmentation..,
of the is genetic predispostion..,
So can't do anything for this..,
Dyeing is the only way..,
For hair growth...Tab Biotin 10 mg daily..,
apply minoxidil lotion on scalp..,
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor